MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 LEFT; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 LEFT; KNEE FEMORAL COMPONENT CEMENTED
Catalog Number 02.07.2204L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second revision surgery underwent by the patient.The patient had a primary knee in (b)(6)2017.On (b)(6) 2017 the patient was revised due to signs of infection.The pathogen was enterococcus.The surgeon washed out the knee and swapped the tibial component and the femur.Then, the patient was revised again due to signs of infection.Batch reviews performed on 13 november 2017.(b)(4).
 
Event or Problem Description
The patient was revised due to signs of infection.The surgeon revised the tibial component, femur and patella.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 LEFT
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7037277
Report Number3005180920-2017-00667
Device Sequence Number10994752
Product Code JWH
UDI-Device Identifier07630030820847
UDI-Public07630030820847
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Catalogue Number02.07.2204L
Device Lot Number103253
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;